Alert archive / Michigan / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 20, NWS Grand Rapids, MI

June 22, 2015Kalamazoo County, Van Buren County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 22, 2015, 11:25 PM EDT for Kalamazoo County, Van Buren County, Michigan. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2015, 11:25 PM EDT (03:25 UTC)
Expired
Jun 23, 2015, 12:07 AM EDT
In force
42 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Kalamazoo County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 67 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 9:17 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 3.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 461 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2155 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
461 m²/s²
0-3 km storm-relative helicity
798 m²/s²
Significant tornado parameter
7.6
Supercell composite
31.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WUUS53 KGRR 230325
SVRGRR
MIC077-159-230500-
/O.NEW.KGRR.SV.W.0020.150623T0325Z-150623T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1125 PM EDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN KALAMAZOO COUNTY IN SOUTHWESTERN MICHIGAN...
  NORTHEASTERN VAN BUREN COUNTY IN SOUTHWESTERN MICHIGAN...

* UNTIL 100 AM EDT

* AT 1125 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BANGOR...
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KALAMAZOO...           NORTHERN PORTAGE...    EASTWOOD...
  WESTWOOD...            GALESBURG...           CLIMAX...
  RICHLAND...            GREATER GALESBURG...   SOUTH GULL LAKE...
  COMSTOCK NORTHWEST...  ALAMO...               PINE GROVE...
  PARCHMENT...           AUGUSTA...             GOBLES...
  BLOOMINGDALE...        BREEDSVILLE...         MENTHA...
  COMSTOCK...            COOPER...              

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR SOUTHWESTERN
MICHIGAN.

LAT...LON 4225 8577 4226 8577 4233 8610 4242 8613
      4242 8530 4221 8530
TIME...MOT...LOC 0325Z 265DEG 22KT 4237 8601 

TORNADO...POSSIBLE
HAIL...<1.00IN
WIND...60MPH
 
$$

TJT
2 follow-up statements
934 
WWUS53 KGRR 230351
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1151 PM EDT MON JUN 22 2015

MIC159-230401-
/O.CAN.KGRR.SV.W.0020.000000T0000Z-150623T0500Z/
VAN BUREN MI-
1151 PM EDT MON JUN 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VAN BUREN COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR SOUTHWESTERN
MICHIGAN.

LAT...LON 4227 8576 4242 8576 4242 8530 4221 8530
TIME...MOT...LOC 0351Z 258DEG 50KT 4240 8570 

$$

MIC077-230500-
/O.CON.KGRR.SV.W.0020.000000T0000Z-150623T0500Z/
KALAMAZOO MI-
1151 PM EDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR NORTHERN KALAMAZOO COUNTY...

AT 1151 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OTSEGO...
MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KALAMAZOO...           EASTWOOD...            WESTWOOD...
GALESBURG...           CLIMAX...              RICHLAND...
GREATER GALESBURG...   SOUTH GULL LAKE...     COMSTOCK NORTHWEST...
ALAMO...               PARCHMENT...           AUGUSTA...
MIDLAND PARK...        COMSTOCK...            COOPER...
OSHTEMO...             

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR SOUTHWESTERN
MICHIGAN.

LAT...LON 4227 8576 4242 8576 4242 8530 4221 8530
TIME...MOT...LOC 0351Z 258DEG 50KT 4240 8570 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

04
982 
WWUS53 KGRR 230407
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1207 AM EDT TUE JUN 23 2015

MIC077-230417-
/O.CAN.KGRR.SV.W.0020.000000T0000Z-150623T0500Z/
KALAMAZOO MI-
1207 AM EDT TUE JUN 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KALAMAZOO COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR SOUTHWESTERN
MICHIGAN.

LAT...LON 4227 8576 4242 8576 4242 8530 4221 8530
TIME...MOT...LOC 0405Z 265DEG 22KT 4241 8556 

$$

04

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:41 PM EDT, 3 hours 44 minutes earlier.

Area forecast discussion, Jun 22, 7:41 PM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
741 PM EDT MON JUN 22 2015

LATEST UPDATE...
MESOSCALE DISCUSSION/AVIATION

.MESOSCALE DISCUSSION...
ISSUED AT 726 PM EDT MON JUN 22 2015

AN EXTREMELY UNSTABLE ENVIRONMENT HAS DEVELOPED OVER THE LAST FEW
HOURS WITH NUMEROUS SEVERE WEATHER PARAMETERS SUCH AS EFFECTIVE
BULK SHEAR...SFC BASED CAPE AND LI...AND THE CRAVEN BROOKS
SIGNIFICANT SEVERE PARAMETER SHOWING AN ATMOSPHERE CAPABLE OF
RAPID AND INTENSE CONVECTIVE DEVELOPMENT. NUMEROUS HI-RES MODEL
SIM REFS REVEAL CONVECTION DEVELOPING OVERHEAD...WHICH RADAR IS
PRESENTLY INDICATING. CONCERN FOR ALL SEVERE WEATHER TYPES
REMAINS...INCLUDING TORNADOES...GIVEN VERY HIGH SHEAR AND CAPE IN
THE LOW LEVELS AS WELL AS VERY HIGH SIG TOR PARAMETERS PRESENT FOR
ALL OF CENTRAL AND SOUTHERN LOWER MI (4 TO 6). VALUES THIS HIGH DO
SUPPORT STRONGER TORNADOES IF CONVECTION GROWS SEVERE IN THE NEXT
2 TO 4 HOURS. IN ADDITION...HEAVY RAIN WILL LIKELY ACCOMPANY ANY
STORMS THAT DEVELOP WITH LOCALIZED FLOODING IN A VERY SHORT AMOUNT
OF TIME.

&&

.SYNOPSIS...
ISSUED AT 328 PM EDT MON JUN 22 2015

SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AHEAD OF A COLD
FRONT. THE STORMS SHOULD BE ENDING SHORTLY AFTER MIDNIGHT. THEN
CLEARING AND LESS HUMID WEATHER IS EXPECTED FOR TUESDAY MORNING.
FAIR WEATHER SHOULD CONTINUE INTO WEDNESDAY THEN MORE SHOWERS AND
THUNDERSTORMS ARE EXPECTED ON THURSDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 328 PM EDT MON JUN 22 2015

SEVERE WEATHER THREAT CONTINUES THIS EVENING WITH SHEAR PROFILES
AND HELICITY VALUES CONDUCIVE TO SUPERCELLS. INSTABILITY WILL
INCREASE AS ATMOSPHERE QUICKLY RECOVERS FROM THE STORMS THIS
AFTERNOON. HI RES MODELS SUCH AS THE HRR AND NCAR ENSEMBLE SHOWS
THE STORMS ARRIVING BY 9 PM AND ENDING AROUND 1 AM. THE MAIN
THREAT WILL BE DOWNBURSTS...WITH TORNADOES AND LARGE HAIL FROM THE
MORE PERSISTENT UPDRAFTS.

DRYING TAKES PLACE LATER TONIGHT WITH COLD FROPA AND FAIR WEATHER
IS EXPECTED THROUGH WEDNESDAY. THE FRONT STALLS SOUTH OF LOWER
MICHIGAN AND RETURNS AS A WARM FRONT...SO RAIN IS COMING BACK FOR
WEDNESDAY EVENING AND ESPECIALLY LATE WEDNESDAY NIGHT.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 328 PM EDT MON JUN 22 2015

MAIN EVENT IN THE EXTENDED IS A BATCH OF RAIN AND EMBEDDED
THUNDERSTORMS ON THURSDAY AS SFC LOW TRACKS ACROSS THE SOUTHERN
FORECAST AREA. ELEVATED INSTABILITY AND INCREASING SHEAR SHOULD
ALLOW ORGANIZED CONVECTION...PERHAPS AN MCS...TO AFFECT AT LEAST
THE SOUTHERN HALF OF THE FORECAST AREA.

THE UPPER FLOW AMPLIFIES OVER THE WEEKEND AND COOLER AND CLOUDY
WEATHER.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 726 PM EDT MON JUN 22 2015

TEMPO GROUPS IN PLACE TO HANDLE WHAT MAY BE RAPIDLY DEVELOPING
STORMS YET TONIGHT...MAINLY THROUGH 04Z OR SO. WIND GUSTS OF 30 TO
40 KNOTS WERE INTRODUCED IN THE TEMPOS...THOUGH SEVERE STORMS
COULD PUSH 50 KNOTS OR HIGHER. WILL AMEND AS NECESSARY GIVEN THE
SHOWERS/STORMS THAT ARE IN THE EARLY STAGES OF DEVELOPMENT ACROSS
WEST CENTRAL LOWER MI. ALSO MONITORING UPSTREAM STORMS IN WI THAT
ARE STILL AHEAD OF THE COLD FRONT.

&&

.MARINE...
ISSUED AT 552 PM EDT MON JUN 22 2015

HAVE ISSUED A GALE WARNING FOR ALL THE NEARSHORE ZONES. STRONG
ENVIRONMENTAL WINDS MIXING DOWN THIS EVENING...AND PERHAPS
OVERNIGHT...COULD SEE GUSTS TO 35 KNOTS PERSIST FOR SEVERAL HOURS.

THERE IS ALSO THE CHANCE FOR STRONG TO SEVERE THUNDERSTORMS FROM
ABOUT 8 PM TO 10 PM.

&&

.HYDROLOGY...
ISSUED AT 233 PM EDT MON JUN 22 2015

STRONG THUNDERSTORMS SO FAR THIS AFTERNOON HAVE PRODUCED HEAVY
RAINFALL IN SHORT AMOUNTS OF TIME. REPORTS SO FAR HAVE RANGED
BETWEEN A HALF INCH AND ONE INCH IN 30-45 MINUTES. BRIEF VERY HEAVY
RAINFALL MAY OVERWHELM STORM DRAINS AND CAUSE LOCALIZED
FLOODING...ESPECIALLY IN URBAN AND LOW-LYING AREAS.

THUNDERSTORMS WILL PROGRESS ACROSS SOUTHWEST LOWER MICHIGAN THROUGH
4 PM OR SO...WITH A LULL EXPECTED FROM LATE AFTERNOON THROUGH EARLY
EVENING. A SECOND ROUND OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF
HEAVY RAINFALL AND FLOODING IS EXPECTED FROM AROUND 8 PM THIS
EVENING THROUGH MIDNIGHT. THE RAINFALL THIS AFTERNOON AND EVENING
WILL CAUSE RISES ON AREA RIVERS AND STREAMS THIS EVENING THROUGH THE
REST OF THE WEEK. ADDITIONAL RIVER FLOOD ADVISORIES MAY BE NECESSARY
FOR RIVERS EXCEEDING BANKFULL.

BEYOND LATE THIS EVENING...THE POTENTIAL FOR HEAVY RAINFALL IS LOW.
WE COULD SEE LIGHT RAIN ON THURSDAY WITH A FRONTAL SYSTEM MOVING
THROUGH.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT THROUGH TUESDAY MORNING FOR MIZ037-043-
     050-056-064-071.

LM...GALE WARNING UNTIL 5 AM EDT TUESDAY FOR LMZ844>849.

&&

MESOSCALE...HOVING
SYNOPSIS...OSTUNO
SHORT TERM...OSTUNO
LONG TERM...OSTUNO
AVIATION...HOVING
HYDROLOGY...EBW
MARINE...OSTUNO
Hazardous weather outlook, Jun 22, 4:54 PM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
454 PM EDT MON JUN 22 2015

MIZ037>040-043>046-050>052-056>059-064>067-071>074-232100-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
454 PM EDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. THE MAIN THREATS
WILL BE ISOLATED TORNADOES...HIGH WINDS...HEAVY RAIN AND HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY. THE MAIN THREAT WILL
BE HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

LMZ844>849-232100-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
454 PM EDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS COULD BRING WINDS OVER 35 KNOTS...HAIL...HEAVY RAIN
AND LOCALLY HIGHER WAVES THIS EVENING.

EVEN WITHOUT THUNDERSTORMS...SOUTHWEST WINDS THIS EVENING COULD
GUST OVER 35 KNOTS AT TIMES. WINDS AND WAVES WILL REMAIN HAZARDOUS
TO SMALL CRAFT OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE EXPECTED THURSDAY...WITH HEAVY RAIN AND SOME
GUSTY WINDS.

OSTUNO

In the hours before

Local storm report, Jun 22, 6:41 PM EDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
641 PM EDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     ALBION                  42.25N 84.75W
06/22/2015                   CALHOUN            MI   911 CALL CENTER

            CENTRAL DISPATCH HAS RECEIVED REPORTS OF
            SEVERAL TREES DOWN, MAINLY AROUND THE ALBION
            AREA. TIME ESTIMATED BY RADAR.

&&

JAM
Local storm report, Jun 22, 7:11 PM EDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
711 PM EDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     2 S PULLMAN             42.45N 86.09W
06/22/2015                   ALLEGAN            MI   911 CALL CENTER

            POWER LINES REPORTED DOWN IN LEE WITH A GUST
            THAT MOVED THROUGH EARLIER THIS AFTERNOON.
            TIME ESTIMATED BY RADAR.

&&

JAM
Local storm report, Jun 22, 7:14 PM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
714 PM EDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     TSTM WND DMG     ALLEGAN                 42.53N 85.85W
06/22/2015                   ALLEGAN            MI   911 CALL CENTER

            DISPATCH STATED THAT POWER LINES WERE
            REPORTED DOWN IN ALLEGAN TOWNSHIP. TIME OF
            OCCURRENCE ESTIMATED BY RADAR.

&&

JAM
Local storm report, Jun 22, 10:38 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1038 PM EDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND GST     ALAMO                   42.38N 85.71W
06/22/2015  E70 MPH          KALAMAZOO          MI   TRAINED SPOTTER

            SPOTTER ESTIMATED 60-70 MPH WINDS IN THE
            AREA. SPOTTER STATED THAT THE WIND GREATLY
            INCREASED FROM A VARYING DIRECTION BEFORE
            DYING DOWN.

&&

JAM
Local storm report, Jun 22, 11:13 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1113 PM EDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     TSTM WND DMG     3 ENE BROWNLEE PARK     42.33N 85.08W
06/22/2015                   CALHOUN            MI   FIRE DEPT/RESCUE

            TREES AND POWER LINES REPORTED DOWN NEAR THE
            INTERSECTION OF L DRIVE NORTH AND 11 MILE

&&

JAM
Local storm report, Jun 22, 11:21 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1121 PM EDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     FLOOD            RICHLAND                42.38N 85.46W
06/22/2015                   KALAMAZOO          MI   AMATEUR RADIO

            REPORT RELAYED BY SKYWARN OF FLOODING THAT
            IS OCCURRING IN THE 9100 BLOCK OF RICHLAND.
            WATER HAS MADE M-89 IMPASSABLE.

&&

JAM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 9:25 PM EDTRiver Flood AdvisoryGRRIonia10 days
Jun 22, 9:25 PM EDTRiver Flood AdvisoryGRRClinton35 hr
Jun 22, 9:59 PM EDTSmall Craft AdvisoryGRR9 hr
Jun 22, 10:01 PM EDTSevere Thunderstorm WarningGRRKalamazoo, Van Buren44 min
Jun 22, 10:14 PM EDTAreal Flood AdvisoryGRRAllegan, Barry, Calhoun, Kalamazoo, Van Buren12 hr
Jun 22, 10:14 PM EDTSevere Thunderstorm WarningGRRBarry, Calhoun, Eaton61 min
Jun 22, 10:22 PM EDTSpecial Marine WarningGRR53 min
Jun 22, 10:25 PM EDTTornado WarningGRRKalamazoo, Van Buren50 min
Jun 22, 10:47 PM EDTSevere Thunderstorm WarningGRRAllegan, Van Buren43 min
Jun 22, 11:14 PM EDTSevere Thunderstorm WarningGRRAllegan, Barry, Calhoun, Eaton46 min
Jun 22, 11:25 PM EDTAreal Flood WarningGRRAllegan, Barry, Calhoun, Eaton, Kalamazoo, Van Buren12 hr
Jun 22, 11:31 PM EDTSevere Thunderstorm WarningGRRIngham, Jackson44 min
Jun 22, 11:56 PM EDTSevere Thunderstorm WarningGRRCalhoun34 min
Jun 22, 11:58 PM EDTAreal Flood WarningGRRCalhoun, Eaton, Ingham, Jackson12 hr
Jun 23, 12:03 AM EDTAreal Flood AdvisoryGRRAllegan, Barry, Eaton, Ingham12 hr
Jun 23, 12:13 AM EDTSevere Thunderstorm WarningGRRJackson24 min
Jun 23, 12:34 AM EDTAreal Flood AdvisoryGRRClinton, Ionia12 hr
Jun 23, 1:35 AM EDTRiver Flood AdvisoryGRRIngham39 hr
Jun 23, 2:57 AM EDTRiver Flood WarningGRRClinton3 days
Jun 23, 3:49 AM EDTRiver Flood AdvisoryGRRJackson10 hr
Jun 23, 3:49 AM EDTRiver Flood AdvisoryGRRKent6 days
Jun 23, 3:49 AM EDTRiver Flood AdvisoryGRRIngham53 hr
Jun 23, 3:49 AM EDTRiver Flood AdvisoryGRRIngham3 days
Jun 23, 3:49 AM EDTRiver Flood AdvisoryGRRClinton6 days
Jun 23, 3:49 AM EDTRiver Flood AdvisoryGRRBarry7 days
Jun 23, 11:02 AM EDTRiver Flood AdvisoryGRREaton69 hr
Jun 23, 11:02 AM EDTRiver Flood AdvisoryGRRIonia33 hr
Jun 23, 11:02 AM EDTRiver Flood AdvisoryGRRCalhoun23 hr
Jun 23, 11:02 AM EDTRiver Flood AdvisoryGRRAllegan10 days
Jun 23, 11:22 AM EDTAreal Flood AdvisoryGRRCalhoun, Eaton24 hr
Jun 23, 11:36 AM EDTBeach Hazards StatementGRRAllegan, Muskegon, Ottawa, Van Buren5 hr
Jun 23, 12:35 PM EDTRiver Flood AdvisoryGRRKent4 days

Nearby

Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.